# SDR IPXA2023110763529

- Difficulty date: November 1, 2023
- Submitted: November 7, 2023
- Operation: Air carrier
- Aircraft: N305UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27243
- Aircraft time: 68,596 hours, 23,577 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Cover
- Part number: 411T20052
- Part serial: NSN
- Condition: Broken
- Location: Door Hinge
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

*** SUPPLEMENTAL SDR *** CREW DOOR CLEAR PLASTIC COVER FOR LEVER LATCH STUCK IN THE OPEN POSITION R&R CREW DOOR CLEAR PLASTIC COVER HINGE PER IPC 52-11-02-10A ITEM 170 REMOVED PLACARD
